# SDR AALA201908239030

- Difficulty date: July 14, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Part serial: NSN
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY ELEVATOR HINGE ARM 6 ON LH HORIZONTAL STABILIZER (1 EA), (L=0.010" WEAR). REPLACED ELEVATOR HINGE ARM 6 ON LH HORIZONTAL STABILIZER (1EA) IAW AMM 55-16-42-400-001-A.
